MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52916
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: this was a case of emergency surgery.There was a blood clot in both legs and the right internal jugular vein.Approached from the right internal jugular vein.The physician pressed the red safety lock and then the blue release button but the filter was not released.He pressed the blue release button several times but the filter was not released so the device was removed from the patient body.The procedure was completed by using competitor's product (bd/denali ivc filter) instead of igtcfs-65-1-jug-tulip.Patient outcome: no adverse effect on the patient has been reported.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).G4) similar to device marketed under pma/510(k): k233680.Incident is found reportable after investigation completed 09sep2024.Summary of investigational findings: after unlocking the system and pressing the release button the filter would not release.Another filter was successfully placed.The jugular introducer with protection sheath was returned inside the blue introducer sheath.Indentations were noted in the distal tip of the blue sheath.On the jugular introducer the release button was not pressable and blockages by hardened blood/contract did not dissolve in water and the hook wire continued to stick inside.Based on these findings the exact reason for the difficulties encountered during attempt to release the filter from the jugular introducer cannot be determined.There are adequate controls in place to ensure that the device was manufactured to specifications.It is assessed that because no non-conformances were detected there is evidence that the device was manufactured in compliance with procedures and according to specifications.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
alex rahbek
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key20331847
Report Number3002808486-2024-00202
Device Sequence Number8004138
Product Code DTK
UDI-Device Identifier10827002529165
UDI-Public(01)10827002529165(17)260911(10)E4448546
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2026
Device Model NumberG52916
Device Catalogue NumberIGTCFS-65-1-JUG-TULIP
Device Lot NumberE4448546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown